# SDR AALA202012139006

- Difficulty date: December 12, 2020
- Submitted: December 14, 2020
- Operation: Air carrier
- Aircraft: N8001N
- Make and model: Airbus A319-115
- Aircraft serial: 5678
- Aircraft time: 19,373 hours, 9,309 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Line
- Condition: Out Of Position
- Location: L2 Door
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED.  CABIN ENTRY DOOR 2L LOUD SQUEAL 5 MINUTES AFTER TAKE OFF AND THROUGH OUT FLIGHT.  FOUND MOORING CORD CAME OFF FROM THE GIRT BAR.  IT WAS STOWED BACK IN POSITION, PER AMM 25-62-44-400-007-A.
